MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21385700
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref (b)(4).22-aug-2024: investigation is still in progress; a final report will be submitted upon completion.
 
Event or Problem Description
On (b)(6) 2024: it was reported that a piece of receiver stuck in ear.User had to go to the emergency room because a piece of the receiver came loose and got stuck in his ear.It was reported there was no harm to the user.No further follow up expected.
 
Additional Manufacturer Narrative
Manufacturer's (b)(4).22-aug-2024: investigation is still in progress; a final report will be submitted upon completion 19sep2024: device history record review: a dhr review have been completed.No deviation or changes were found during manufacturing of the device.Clinical evaluation: clinical evaluation of the event: it was reported the user had to go to the emergency room because a piece of the receiver came loose and got stuck in ear.No further symptoms were reported.Clinical conclusion is that the detached receiver has not caused harm to the patient and no medical treatment was prescribed.Clinical evaluation according to clin eval plan&rpt, ha&tsg and clin eval plan&rpt, other acc: the clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: risk related to mechanical damage are generally known mitigated and communicated to the user.For this risk, refer to capa.All resulting actions are contained within the capa which includes assessment of risks and associated updates.Device investigation and trended case investigation concluded: based on the defect picture provided, the glue appear sufficient in the bottom housing.However, investigation on trended case has shown the glue may interact with human earwax and lose the adhesive properties.The manufacturer's investigation is complete.This is a final report.
 
Event or Problem Description
22-aug-2024: it was reported that a piece of receiver stuck in ear.User had to go to the emergency room because a piece of the receiver came loose and got stuck in his ear.It was reported there was no harm to the user.No further follow up expected.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20046554
Report Number3005650109-2024-00067
Device Sequence Number15464719
Product Code OSM
UDI-Device Identifier05708296219452
UDI-Public05708296219452
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21385700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2024
Supplement Date Received by Manufacturer07/24/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale